Steve Kirkland
Steve Kirkland
Professor, Department of Mathematics, University of Manitoba
Verified email at - Homepage
Cited by
Cited by
On the normalized Laplacian energy and general Randić index R-1 of graphs
M Cavers, S Fallat, S Kirkland
Linear Algebra and its Applications 433 (1), 172-190, 2010
On distance matrices and Laplacians
R Bapat, SJ Kirkland, M Neumann
Linear algebra and its applications 401, 193-209, 2005
Extremizing algebraic connectivity subject to graph theoretic constraints
S Fallat, S Kirkland
The Electronic Journal of Linear Algebra 3, 48-74, 1998
Number-theoretic nature of communication in quantum spin systems
C Godsil, S Kirkland, S Severini, J Smith
Physical review letters 109 (5), 050502, 2012
Characteristic vertices of weighted trees via Perron values
S Kirkland, M Neumann, BL Shader
Linear and multilinear algebra 40 (4), 311-325, 1996
Coefficients of ergodicity and the scrambling index
M Akelbek, S Kirkland
Linear Algebra and its Applications 430 (4), 1111-1130, 2009
A Google-like model of road network dynamics and its application to regulation and control
E Crisostomi, S Kirkland, R Shorten
International Journal of Control 84 (3), 633-651, 2011
Convergence analysis of a PageRank updating algorithm by Langville and Meyer
ICF Ipsen, S Kirkland
SIAM journal on matrix analysis and applications 27 (4), 952-967, 2006
Skew-adjacency matrices of graphs
M Cavers, SM Cioabă, S Fallat, DA Gregory, WH Haemers, SJ Kirkland, ...
Linear algebra and its applications 436 (12), 4512-4529, 2012
The spread of the spectrum of a graph
DA Gregory, D Hershkowitz, SJ Kirkland
Linear Algebra and its Applications 332, 23-35, 2001
Group inverses of M-matrices and their applications
SJ Kirkland, M Neumann
CRC Press, 2012
On the evolution of dispersal in patchy landscapes
S Kirkland, CK Li, SJ Schreiber
SIAM Journal on Applied Mathematics 66 (4), 1366-1382, 2006
On graphs with equal algebraic and vertex connectivity
SJ Kirkland, JJ Molitierno, M Neumann, BL Shader
Linear algebra and its applications 341 (1-3), 45-56, 2002
Primitive digraphs with the largest scrambling index
M Akelbek, S Kirkland
Linear Algebra and its Applications 430 (4), 1099-1110, 2009
Aztec diamonds and digraphs, and Hankel determinants of Schröder numbers
RA Brualdi, S Kirkland
Journal of Combinatorial Theory, Series B 94 (2), 334-351, 2005
Distances in weighted trees and group inverse of Laplacian matrices
SJ Kirkland, M Neumann, BL Shader
SIAM Journal on Matrix Analysis and Applications 18 (4), 827-841, 1997
Perron components and algebraic connectivity for weighted graphs
S Kirkland, S Fallat
Linear and multilinear algebra 44 (2), 131-148, 1998
Algebraic connectivity of weighted trees under perturbation
S Kirkland, M Neumann
Linear and Multilinear Algebra 42 (3), 187-203, 1997
A bound on the algebraic connectivity of a graph in terms of the number of cutpoints
S Kirkland
Linear and Multilinear Algebra 47 (1), 93-103, 2000
Minimizing algebraic connectivity over connected graphs with fixed girth
SM Fallat, S Kirkland, S Pati
Discrete Mathematics 254 (1-3), 115-142, 2002
The system can't perform the operation now. Try again later.
Articles 1–20